# SDR ABXA040138

- Difficulty date: April 3, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- Aircraft time: 53,865 hours, 43,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOLT PULLED OUT OF C-CHANNEL AT NR 11 9G NET ARM AT STA 207.  DAMAGE WAS AT PREVIOUSLY REPAIRED AREA.  REPAIRED DAMAGED AREA IAW REA D953-49568MR.  REINSTALLED 9G NET ARM IAW DC-9 SRM 51-3-0.
